It has been over 2 months now of terrible itching, rash, swelling,bumps, and strange sensations (prickly,sharp pain)on one side of my vulva. I have visited the dr. 3 times now. The first, the symptoms were 2 bumps at the opening of my vagina which felt "tingly". Then the bumps grew into clusters up the side of my vulva, but never scabbed or crusted. Dr. said she thought I had herpes (as I had flu symptoms at the time of irruption and had lost weight and was very tired for weeks)until she saw that I didn't have open sores. Then she said she couldn't do anything until I had an open sore to swab. I now know that herpes DOES NOT have to be open sores. So I went home and suffered for another 2 weeks until I couldn't sleep anymore from the weird sensations at night. I went to the walk in clinic the next time and saw another dr. who asked more questions, tested my urine and also was sure I had herpes based on my history and symptoms...until he saw the bumps(which by now were much more irritated). He too said it couldn't be herpes without open sores and sent me off with yeast med and hydro cortisone cream. 2 weeks after that I went back to my dr. and she said stop the yeast treatment and give the hydrocortisone treatment 2 more weeks then we will do a punch biopsy(yippeee!). Now she thinks that my rash has just taken on a life of it's own. She says there are no blood tests for herpes. I live in British Columbia Canada and would love to know WHERE to get the blood test. In the meantime, I have read everything I can find on STDs from herpes to vaginitis. I would appreciate ANY help or advice on testing etc. (i am going in AGAIN for a referal to a gynecologist). We are in a small town so resources are a little less accessible. I have also had crohn's disease and uveitis for years so don't know if this could somehow be connected to autoimmune conditions.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?